Drug-Induced Hepatotoxicity [5] (multiple letters)

David N. Juurlink, Raul J. Andrade, M. Isabel Lucena, Emmanuel Andres, Roberto Manfredini, Benedetta Boari, Massimo Gallerani, William M. Lee

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1974-1976
Number of pages3
JournalNew England Journal of Medicine
Volume349
Issue number20
DOIs
StatePublished - Nov 13 2003

Fingerprint

Drug Administration Schedule
Non-Narcotic Analgesics
Reye Syndrome
Chemical and Drug Induced Liver Injury
Antidotes
Acetylcysteine
Non-Steroidal Anti-Inflammatory Agents
Acetaminophen
Aspartate Aminotransferases
Drug-Related Side Effects and Adverse Reactions
Anticoagulants
Aspirin
Heparin
Liver Diseases
Liver
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Juurlink, D. N., Andrade, R. J., Lucena, M. I., Andres, E., Manfredini, R., Boari, B., ... Lee, W. M. (2003). Drug-Induced Hepatotoxicity [5] (multiple letters). New England Journal of Medicine, 349(20), 1974-1976. https://doi.org/10.1056/NEJM200311133492020

Drug-Induced Hepatotoxicity [5] (multiple letters). / Juurlink, David N.; Andrade, Raul J.; Lucena, M. Isabel; Andres, Emmanuel; Manfredini, Roberto; Boari, Benedetta; Gallerani, Massimo; Lee, William M.

In: New England Journal of Medicine, Vol. 349, No. 20, 13.11.2003, p. 1974-1976.

Research output: Contribution to journalArticle

Juurlink, DN, Andrade, RJ, Lucena, MI, Andres, E, Manfredini, R, Boari, B, Gallerani, M & Lee, WM 2003, 'Drug-Induced Hepatotoxicity [5] (multiple letters)', New England Journal of Medicine, vol. 349, no. 20, pp. 1974-1976. https://doi.org/10.1056/NEJM200311133492020
Juurlink DN, Andrade RJ, Lucena MI, Andres E, Manfredini R, Boari B et al. Drug-Induced Hepatotoxicity [5] (multiple letters). New England Journal of Medicine. 2003 Nov 13;349(20):1974-1976. https://doi.org/10.1056/NEJM200311133492020
Juurlink, David N. ; Andrade, Raul J. ; Lucena, M. Isabel ; Andres, Emmanuel ; Manfredini, Roberto ; Boari, Benedetta ; Gallerani, Massimo ; Lee, William M. / Drug-Induced Hepatotoxicity [5] (multiple letters). In: New England Journal of Medicine. 2003 ; Vol. 349, No. 20. pp. 1974-1976.
@article{94a9e0fd4fbf4de4987cecaf65107285,
title = "Drug-Induced Hepatotoxicity [5] (multiple letters)",
author = "Juurlink, {David N.} and Andrade, {Raul J.} and Lucena, {M. Isabel} and Emmanuel Andres and Roberto Manfredini and Benedetta Boari and Massimo Gallerani and Lee, {William M.}",
year = "2003",
month = "11",
day = "13",
doi = "10.1056/NEJM200311133492020",
language = "English (US)",
volume = "349",
pages = "1974--1976",
journal = "New England Journal of Medicine",
issn = "0028-4793",
publisher = "Massachussetts Medical Society",
number = "20",

}

TY - JOUR

T1 - Drug-Induced Hepatotoxicity [5] (multiple letters)

AU - Juurlink, David N.

AU - Andrade, Raul J.

AU - Lucena, M. Isabel

AU - Andres, Emmanuel

AU - Manfredini, Roberto

AU - Boari, Benedetta

AU - Gallerani, Massimo

AU - Lee, William M.

PY - 2003/11/13

Y1 - 2003/11/13

UR - http://www.scopus.com/inward/record.url?scp=0242658899&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0242658899&partnerID=8YFLogxK

U2 - 10.1056/NEJM200311133492020

DO - 10.1056/NEJM200311133492020

M3 - Article

C2 - 14614177

AN - SCOPUS:0242658899

VL - 349

SP - 1974

EP - 1976

JO - New England Journal of Medicine

JF - New England Journal of Medicine

SN - 0028-4793

IS - 20

ER -